# SDR SWAA2023080775892

- Difficulty date: July 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561BB TRAILING EDGE AT LT WING 2023-431181<[01] TOOL USED CALIPER P/N 500-197-30 S/N:B20189527 DUE DATE 26 DEC23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196126; DUE DATE: 26-MAR-24.;[03] TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18196126 DUE DATE: 26-MAR-24;[04] TOOL USED: SCALE: P/N:CR5200 S/N:8343110772 DUE DATE:20-FEB-24.;[05] TOOL USED: MULTIMETER P/N: FLUKE-87 S/N: 43050133 DUE DATE: 05-MAR-24.;[06] TOOL USED: SCALE P/N: CR5200; S/N: 8343110809; DUE DATE: 21-FEB-24.;[07] REPAIRED ACCESS PANEL 561BB IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGN OFF BELOW.;[08] JOB TASK COMPLETED.
